Fatigue 7 months after treatment

I had 6 weeks of chemorads for stage 3C2 ending July last year (2023)

I’m still so tired. Is this normal? I haven’t worked since treatment for other reasons. But I’m trying to lead a ‘normal’ life, ferrying kids to school, go to gym most days (gentle exercise), cooking, cleaning, I’m a single mum to two teens.

I start a new job next month, three days a week , and I’m so worried about how I’ll cope.

Had a busy weekend at an activity centre, I mostly did crafts and gentle exercise but I am shattered and spent this morning in bed after dropping kids to school.

Is this normal or am I being lazy?im worried im being lazy or its depression. I dont know how to get more energy.

Hi 3c2

I would contact your nurse specialist or GP for advice. I saw my GP about post treatment fatigue: blood tests revealed a vitamin B12 deficiency which was corrected with a course of B12 injections.

x

2 Likes

Hi,
My treatment also ended at the end of July, I had chemorads for stage 2B. I’ve been back at work part time since December and I’m absolutely knackered. It’s a tiredness sleep won’t help. I think people think oh you’re ok now, back to normal you go. I’ve tried exercise like walking to ease myself into getting fit, but I’m even more tired after that! You’re not on your own. Xx

1 Like

Thank you, I did speak to my GP, they just said it could be menopause related and didn’t offer any further advice. They just push everything back to oncology. I see oncologist in cpl weeks for check up, I will speak to them.

Thank you, I feel so lazy, it’s good to know it’s not being rubbish

1 Like

I’m almost 5 years out & still get warn out easy.I’m on hrt & get b-12 shots monthly. U should definitely get some lab work done though, I remember a few months after treatment I was really tired & labs showed my iron was depleted from treatment so I had to have two iron infusions & started on the monthly b-12 shots.

1 Like